# SDR DALA2023102708863

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,228 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM L2 DOOR GIRT BAR FITTING. OPS CHK NML. DISARMS AND ARMS GOOD PER B757 AMM 25-66. (4424048)
